# SDR ASMF200606002

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737*
- Aircraft serial: 32842
- Aircraft time: 1,419 hours, 764 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Static Inverter
- Part number: 100201012090
- Part serial: CJ004598
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM (ELEC) LIGHT TURNED ON IN OVERHEAD PANEL. DURING MAINTENANCE REVISION, STATIC INVERTER FAIL WAS DETECTED. STATIC INVERTER WAS REPLACED IAW MM 24-34-21, TESTED CORRECT.
